Interpolational problem of Abel
Matematičeskie zametki, Tome 11 (1972) no. 4, pp. 353-364
Cet article a éte moissonné depuis la source Math-Net.Ru
A study is made of the uniqueness class of the solution of the problem concerning reconstruction of an entire function $F(z)$ of exponential type from a knowledge of the values of its derivatives $F^{(n)}(\pm hn)$, $n=0,1,\dots$ ($h>0$).
@article{MZM_1972_11_4_a0,
author = {Yu. A. Kaz'min},
title = {Interpolational problem of {Abel}},
journal = {Matemati\v{c}eskie zametki},
pages = {353--364},
year = {1972},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_4_a0/}
}
Yu. A. Kaz'min. Interpolational problem of Abel. Matematičeskie zametki, Tome 11 (1972) no. 4, pp. 353-364. http://geodesic.mathdoc.fr/item/MZM_1972_11_4_a0/